Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 31, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 15, 2018, 10:26 AM EDT for 4 counties in Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2018, 10:26 AM EDT (14:26 UTC)
- Expired
- Apr 15, 2018, 10:52 AM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dooly County, GA, Houston County, GA, Macon County, GA, Peach County, GA
The radar
The Robins AFB radar (KJGX), 31 km from the middle of the area, began a volume at 14:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 2.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 34 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 528 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 331 m²/s²
- 0-3 km storm-relative helicity
- 382 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
284
WUUS52 KFFC 151426
SVRFFC
GAC093-153-193-225-151515-
/O.NEW.KFFC.SV.W.0031.180415T1426Z-180415T1515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1026 AM EDT SUN APR 15 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
East central Macon County in west central Georgia...
North central Dooly County in central Georgia...
Southeastern Peach County in central Georgia...
Houston County in central Georgia...
* Until 1115 AM EDT
* At 1026 AM EDT, a severe thunderstorm was located near Dooling, or
10 miles east of Oglethorpe, moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Perry, Warner Robins, Unadilla, Robins Air Force Base, Hayneville,
Meadowdale, Sand Bed, Houston Lake, Grovania, Elko, Grove Park,
Moss Oak, Elberta, Bonaire, Henderson, Kathleen and Clinchfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3218 8388 3237 8395 3267 8362 3266 8359
3266 8356 3263 8354 3261 8355 3258 8354
3257 8355 3252 8354 3250 8352 3249 8349
3245 8350 3244 8349
TIME...MOT...LOC 1426Z 228DEG 36KT 3231 8389
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
025
WWUS52 KFFC 151445
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1045 AM EDT SUN APR 15 2018
GAC093-193-225-151454-
/O.CAN.KFFC.SV.W.0031.000000T0000Z-180415T1515Z/
Macon GA-Dooly GA-Peach GA-
1045 AM EDT SUN APR 15 2018
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MACON...NORTH
CENTRAL DOOLY AND SOUTHEASTERN PEACH COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3229 8374 3238 8383 3267 8362 3266 8358
3266 8356 3263 8354 3261 8355 3258 8354
3257 8355 3252 8354 3250 8352 3249 8349
3245 8350 3244 8349 3229 8372
TIME...MOT...LOC 1444Z 228DEG 36KT 3244 8372
$$
GAC153-151515-
/O.CON.KFFC.SV.W.0031.000000T0000Z-180415T1515Z/
Houston GA-
1045 AM EDT SUN APR 15 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM EDT
FOR HOUSTON COUNTY...
At 1044 AM EDT, a severe thunderstorm was located over Perry, moving
northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Perry, Warner Robins, Robins Air Force Base, Hayneville, Meadowdale,
Sand Bed, Houston Lake, Grovania, Elko, Grove Park, Moss Oak,
Elberta, Bonaire, Henderson, Kathleen and Clinchfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3229 8374 3238 8383 3267 8362 3266 8358
3266 8356 3263 8354 3261 8355 3258 8354
3257 8355 3252 8354 3250 8352 3249 8349
3245 8350 3244 8349 3229 8372
TIME...MOT...LOC 1444Z 228DEG 36KT 3244 8372
HAIL...<.75IN
WIND...60MPH
$$528
WWUS52 KFFC 151452
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1052 AM EDT SUN APR 15 2018
GAC153-151502-
/O.CAN.KFFC.SV.W.0031.000000T0000Z-180415T1515Z/
Houston GA-
1052 AM EDT SUN APR 15 2018
...THE SEVERE THUNDERSTORM WARNING FOR HOUSTON COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled. However heavy rain is
still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
LAT...LON 3229 8374 3238 8383 3267 8362 3266 8358
3266 8356 3263 8354 3261 8355 3258 8354
3257 8355 3252 8354 3250 8352 3249 8349
3245 8350 3244 8349 3229 8372
TIME...MOT...LOC 1450Z 228DEG 36KT 3249 8365
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 7:34 AM EDT, 2 hours 52 minutes earlier.
Area forecast discussion, Apr 15, 7:34 AM EDT, 2 hours 52 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 734 AM EDT Sun Apr 15 2018 .PREV DISCUSSION... /issued 340 AM EDT Sun Apr 15 2018/ SHORT TERM /Today through Monday/... Line of showers and a few thunderstorms finally moving across the forecast area this morning from west to east. Surface based CAPE per latest SPC mesoanalysis shows just about all available energy is confined to the gulf coast region and no signs of spreading north. There is some elevated CAPE over the local region however and is allowing for occasional lightning with the line of showers. Overall though, despite the strong winds aloft, severe threat has diminished and will likely need to wait until activity shifts east this afternoon over Central GA to take advantage of increased instability. Latest models given timing of the system are only able to allow recovery of CAPE values to around 500 J/KG over central GA this afternoon. Could be enough to produce an isolated strong or severe storm but overall severe threat looks to reside east of the local forecast area for the remainder of today. Regardless of the ultimate instability realized, winds at 925mb will be impressive this afternoon across the eastern tier with 50 kts depicted right off the surface. Would not be surprised to see some trees come down even in the shower activity later this morning into the early afternoon. Much colder temps coming into the overnight period behind the front. Winds will remain elevated as well however and to go along with the cloud cover, not sold on some of the freezing temps guidance is projecting. Looks very spotty under the best scenario and will hold off on any freeze watch for now. Wrap around moisture will be a concern with the falling temps as well and have now included a light mix of rain and snow through Monday morning with less than a tenth of an inch accumulations. Winds will be hard to nail down as far as the timing of the highest gusts. Certainly some increase Sunday evening but temporary enough that I think we can hold off on any advisories until Monday afternoon. Deese LONG TERM /Monday Night through Saturday/... The storm system/cold front that will impact the region today will be well east by the start of the long term. The stacked low pressure system associated with the front will eventually move off the New England coast by mid-week helping to usher in surface high pressure to our south and weak mid-level ridging. Given this expect pleasant conditions Tuesday with temperatures around climo (low/mid 70s with mid 60s across the higher terrain). As the high shifts off the FL coast, expect increased WAA and temperatures rebounding into the upper 70s to low 80s. The mid-level ridge will translate further east off the coast with the next weak trough pivoting through the Great Lakes region by early Thursday. This surface low will drag a weak front through the region with little in the way of moisture associated with it. Kept slight change POPs in, but we will be lucky to see that given the dynamics and stronger kinematics further north. The front crosses the region by Thursday late afternoon with high pressure coming down from the upper midwest, eventually moving eastward into the mid-Atlantic through the upcoming weekend. Temperatures on Thursday will be a few degrees above climo with the front bringing temperatures back down to climo Friday and Saturday. It should be a fairly nice weekend, at least the first half. Models start to diverge a bit with the next system, although the 00Z ECMWF is coming more in line with the GFS. This is beyond the long term (next Sunday/Monday), so the models have time to get their act together. 26 AVIATION... 06Z UPDATE... Showers and thunderstorms just moving through the state and will be a slow go before shifting east of the terminals later this morning. Timing looks on track and TEMPO groups well situated to capture TSRA initially with first band and then the potential for IFR in continued -SHRA for the remainder of the morning hours. Gradual clearing and then the winds will become an issue with gusts nearing 30 kts through Sunday evening and into the overnight period. //ATL CONFIDENCE...122Z UPDATE... Medium on IFR potential. High on remaining elements. Deese && .PRELIMINARY POINT TEMPS/POPS... Athens 68 41 56 39 / 100 20 0 0 Atlanta 65 40 56 42 / 100 10 0 0 Blairsville 63 35 47 33 / 100 30 10 0 Cartersville 63 39 54 38 / 100 10 5 0 Columbus 67 41 62 43 / 100 5 0 0 Gainesville 65 40 53 39 / 100 20 0 0 Macon 70 42 62 41 / 100 20 0 0 Rome 61 38 54 38 / 100 10 5 0 Peachtree City 65 40 58 39 / 100 10 0 0 Vidalia 77 46 63 45 / 90 30 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Deese LONG TERM....26 AVIATION...Deese
Hazardous weather outlook, Apr 15, 5:02 AM EDT, 5 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 502 AM EDT Sun Apr 15 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-160915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 502 AM EDT Sun Apr 15 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Showers and thunderstorms will continue to move across north and central Georgia during the morning hours. Some storms could become strong to severe during the late morning into the early afternoon, mainly east of a line from Macon to Athens. These storms will be capable of producing damaging winds and even a brief tornado. Locally heavy rainfall could lead to minor flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated but spotters are encouraged to report any damage or significant weather through the early morning hours Sunday.
In the hours before
Special weather statement, Apr 15, 9:08 AM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
908 AM EDT SUN APR 15 2018
GAZ093-104>106-108-151345-
Macon GA-Crisp GA-Dooly GA-Sumter GA-Wilcox GA-
908 AM EDT SUN APR 15 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON...CRISP...
DOOLY...EASTERN SUMTER AND SOUTHWESTERN WILCOX COUNTIES UNTIL 945 AM
EDT...
At 908 AM EDT...a line of strong thunderstorms was along a line
extending from near Huntington to Ticknor...and moving northeast at
35 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Cordele, Vienna, Arabi, Byromville, Pinehurst, Leslie, Pitts, Lilly,
De Soto, Dooling, Desoto, Cobb, Lamar, Richwood, Huntington, Seville,
Drayton, Methvins, Raines and Double Run.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3183 8384 3182 8385 3184 8386 3185 8394
3191 8392 3192 8419 3197 8421 3242 8391
3234 8384 3229 8385 3229 8381 3185 8345
3185 8361 3180 8361 3180 8380
TIME...MOT...LOC 1308Z 215DEG 32KT 3194 8416 3133 8393
WIND...50MPHSpecial weather statement, Apr 15, 9:47 AM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
947 AM EDT SUN APR 15 2018
GAZ083-093>096-105>108-151415-
Macon GA-Peach GA-Crisp GA-Dooly GA-Houston GA-Wilcox GA-Bleckley GA-
Twiggs GA-Pulaski GA-
947 AM EDT SUN APR 15 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON...SOUTHEASTERN
PEACH...CRISP...DOOLY...HOUSTON...WILCOX...BLECKLEY...SOUTHWESTERN
TWIGGS AND PULASKI COUNTIES UNTIL 1015 AM EDT...
At 947 AM EDT...a line of strong thunderstorms was along a line
extending from near Montezuma to near Vienna to near Arabi...and
moving east at 40 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Perry, Cordele, Cochran, Hawkinsville, Vienna, Abbeville, Oglethorpe,
Warner Robins, Unadilla, Montezuma, Rochelle, Arabi, Byromville,
Pineview, Pinehurst, Pitts, Lilly, Dooling, Robins Air Force Base and
Hayneville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3181 8383 3208 8389 3237 8410 3266 8345
3238 8325 3234 8330 3232 8329 3229 8334
3225 8337 3218 8329 3215 8332 3211 8334
3208 8330 3205 8331 3200 8328 3199 8329
3190 8320 3185 8318 3185 8361 3180 8361
TIME...MOT...LOC 1347Z 248DEG 34KT 3233 8400 3211 8383 3180 8376
WIND...50MPHSpecial weather statement, Apr 15, 9:51 AM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
951 AM EDT SUN APR 15 2018
GAZ080-091>093-104>106-151415-
Macon GA-Schley GA-Crisp GA-Dooly GA-Taylor GA-Sumter GA-Marion GA-
951 AM EDT SUN APR 15 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MACON...SCHLEY...
NORTHWESTERN CRISP...SOUTHWESTERN DOOLY...SOUTHWESTERN TAYLOR...
SUMTER AND EASTERN MARION COUNTIES UNTIL 1015 AM EDT...
At 951 AM EDT...a line of strong thunderstorms was along a line
extending from near Oakland to Ellaville to near Americus to
Scrutchins...and moving northeast at 50 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Americus, Ellaville, Oglethorpe, Montezuma, Ideal, Leslie,
Andersonville, De Soto, Desoto, Cobb, Lamar, Murrays Crossroads, New
Era, Rupert, La Crosse, Huntington, Pennington, Drayton, Clearview
and Tazewell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3190 8393 3191 8392 3192 8423 3199 8423
3219 8433 3239 8455 3249 8420 3220 8397
3206 8387 3192 8386 3188 8393
TIME...MOT...LOC 1351Z 221DEG 45KT 3243 8450 3225 8429 3204 8419 3186
8418
WIND...50MPHSpecial weather statement, Apr 15, 10:18 AM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1018 AM EDT SUN APR 15 2018
GAZ093>095-104>108-151500-
Macon GA-Peach GA-Crisp GA-Dooly GA-Sumter GA-Houston GA-Wilcox GA-
Pulaski GA-
1018 AM EDT SUN APR 15 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON...SOUTHEASTERN
PEACH...NORTHERN CRISP...DOOLY...SOUTHEASTERN SUMTER...HOUSTON...
NORTHWESTERN WILCOX AND WESTERN PULASKI COUNTIES UNTIL 1100 AM EDT...
At 1017 AM EDT...a line of strong thunderstorms was along a line
extending from near Winchester to Lilly to near Cobb...and moving
northeast at 35 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Perry, Cordele, Hawkinsville, Vienna, Warner Robins, Unadilla,
Marshallville, Byromville, Pineview, Pinehurst, Lilly, Dooling,
Robins Air Force Base, Cobb, Hayneville, Browndale, Meadowdale,
Richwood, Houston Lake and Elko.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3189 8393 3191 8392 3191 8403 3209 8395
3240 8401 3266 8361 3266 8356 3263 8354
3257 8355 3253 8354 3249 8349 3245 8350
3241 8348 3240 8350 3239 8348 3212 8348
3206 8351
TIME...MOT...LOC 1417Z 238DEG 32KT 3237 8393 3213 8389 3193 8398
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 8:29 PM EDT | Special Weather Statement | FFC | Floyd, Polk | 46 min |
| Apr 14, 9:02 PM EDT | Special Weather Statement | FFC | Haralson | 13 min |
| Apr 14, 9:15 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Polk | 30 min |
| Apr 14, 9:45 PM EDT | Special Weather Statement | FFC | Catoosa, Whitfield | 30 min |
| Apr 14, 9:49 PM EDT | Special Weather Statement | FFC | Gordon, Murray, Whitfield | 26 min |
| Apr 15, 5:22 AM EDT | River Flood Warning | FFC | Dade | 25 hr |
| Apr 15, 9:08 AM EDT | Special Weather Statement | FFC | Crisp, Dooly | 37 min |
| Apr 15, 9:47 AM EDT | Special Weather Statement | FFC | Bleckley, Crisp, Dooly, Houston, Macon, Pulaski and 1 more | 28 min |
| Apr 15, 9:51 AM EDT | Special Weather Statement | FFC | Schley, Sumter | 24 min |
| Apr 15, 10:18 AM EDT | Special Weather Statement | FFC | Dooly, Houston, Pulaski | 42 min |
| Apr 15, 10:34 AM EDT | Special Weather Statement | FFC | Telfair | 26 min |
| Apr 15, 11:02 AM EDT | Special Weather Statement | FFC | Jones, Twiggs | 43 min |
| Apr 15, 11:05 AM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 25 min |
| Apr 15, 11:18 AM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Toombs, Wheeler | 42 min |
| Apr 15, 11:51 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen | 39 min |
| Apr 15, 12:10 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 50 min |
| Apr 15, 2:34 PM EDT | Special Weather Statement | FFC | Newton | 26 min |
| Apr 15, 3:40 PM EDT | Special Weather Statement | FFC | Banks, Jackson | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.